# SDR CALA2025011301885

- Difficulty date: January 9, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N77520
- Make and model: Boeing 737824
- Aircraft serial: 31658
- Aircraft time: 45,904 hours, 16,280 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 63023
- Condition: Faulted
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CARGO LIGHT ON OVHD PANEL WAS FLASHING ON AND OFF AND NOW IS NOT ON WITH DOOR OPEN. INSTALL INOPERATIVE STICKER ADJACENT TO FWD CARGO DOOR WARNING SYSTEM LIGHT ON FLIGHT DECK OVERHEAD PANEL.  REMOVED AND REPLACED FWD CARGO SWITCH IRW AMM 52-71-31. OPS CHECK GOOD.
